# SDR R61A201312161322

- Difficulty date: December 16, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 648 hours, 387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Aft Cabin
- Part time: 648 hours, 387 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK THE AFT F/A FLASHLIGHT WAS FOUND TO BE INOPERATIVE.  THE FLASHLIGHT WAS R & R IAW AMM 33-51-01.
